Table of Contents Author Guidelines Submit a Manuscript
International Journal of Differential Equations
Volume 2011, Article ID 575383, 26 pages
http://dx.doi.org/10.1155/2011/575383
Research Article

Malliavin Calculus of Bismut Type for Fractional Powers of Laplacians in Semi-Group Theory

Institut de Mathématiques, Université de Bourgogne, 21000 Dijon, France

Received 2 March 2011; Revised 16 May 2011; Accepted 2 June 2011

Academic Editor: Nikolai Leonenko

Copyright © 2011 Rémi Léandre. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. M. Bismut, “The calculus of boundary processes,” Annales Scientifiques de l'École Normale Supérieure, vol. 17, no. 4, pp. 507–622, 1984. View at Google Scholar · View at Zentralblatt MATH
  2. D. Revuz and M. Yor, Continuous Martingales and Brownian Motion, Springer, Berlin, Germany, 1991.
  3. L. C. G. Rogers and D. Williams, Diffusions, Markov Processes, and Martingales, vol. 2, John Wiley & Sons, New York, NY, USA, 1987.
  4. N. Ikeda and S. Watanabe, Stochastic Differential Equations and Diffusion Processes, North Holland, Amsterdam, The Netherlands, 2nd edition, 1989.
  5. P. Malliavin, “Stochastic calculus of variation and hypoelliptic operators,” in Proceedings of the Stochastic Analysis, pp. 195–263, Kinokuniya, Kyoto, Japan. View at Google Scholar · View at Zentralblatt MATH
  6. J. M. Bismut, “Martingales, the malliavin calculus and hypoellipticity under general hörmander's conditions,” Zeitschrift für Wahrscheinlichkeitstheorie und Verwandte Gebiete, vol. 56, no. 4, pp. 469–505, 1981. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. J. M. Bismut, “Calcul des variations stochastique et processus de sauts,” Zeitschrift für Wahrscheinlichkeitstheorie und Verwandte Gebiete, vol. 63, no. 2, pp. 147–235, 1983. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. K. Bichteler, J. Gravereaux, and J. Jacod, Malliavin Calculus for Processes with Jumps, Gordon and Breach Science Publishers, New York, NY, USA, 1988.
  9. R. Léandre, Une généralisation du théoreme de Hoermander a divers processus de sauts, Ph.D. thesis, Université de Franche-Comte, Besançon, France, 1984.
  10. R. Léandre, “Régularité de processus de sauts dégénérés. II,” Annales de l'Institut Henri Poincaré. Probabilités et Statistique, vol. 24, no. 2, pp. 209–236, 1988. View at Google Scholar · View at Zentralblatt MATH
  11. R. Léandre, “Calcul des variations sur un brownien subordonné,” in Séminaire de Probabilités, XXII, J. Azéma, P. A. Meyer, and M. Yor, Eds., vol. 1321 of Lecture Notes in Math., pp. 414–433, Springer, Heidelberg, Germany, 1988. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  12. G. Ben Arous, S. Kusuoka, and D. W. Stroock, “The Poisson kernel for certain degenerate elliptic operators,” Journal of Functional Analysis, vol. 56, no. 2, pp. 171–209, 1984. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  13. P. Cattiaux, “Hypoellipticité et hypoellipticité partielle pour les diffusions avec une condition frontière,” Annales de l'Institut Henri Poincaré. Probabilités et Statistique, vol. 22, no. 1, pp. 67–112, 1986. View at Google Scholar · View at Zentralblatt MATH
  14. P. Cattiaux, “Regularité au bord pour les densités et les densités conditionnelles d'une diffusion réfléchie hypoelliptique,” Stochastics, vol. 20, no. 4, pp. 309–340, 1987. View at Google Scholar · View at Zentralblatt MATH
  15. R. Léandre, “Malliavin calculus of Bismut type without probability,” in Festchrift in Honour of K. Sinha, vol. 116, pp. 507–518, Indian Academy of Sciences. Proceedings. Mathematical Sciences, 2006. View at Google Scholar · View at Zentralblatt MATH
  16. R. Léandre, “Girsanov transformation for Poisson processes in semi-group theory,” in Proceedings of the International Conference of Numerical Analysis and Applied Mathematics, T. Simos, Ed., vol. 936, pp. 336–338, American Institute of Physics Proceedings, Corfu, Greece, September 2007.
  17. R. Léandre, “Malliavin calculus of Bismut type for Poisson processes without probability,” in Fractional Order Systems, J. Sabatier, Ed., vol. 715, pp. 715–733, Journal Europeen des Systemes Automatises, 2008. View at Google Scholar
  18. R. Léandre, “Regularity of a degenerated convolution semi-group without to use the Poisson process,” in Proceedings of the Non linear Science and Complexity, A. Luo, Ed., pp. 311–320, Springer, Porto, Portugal, 2010.
  19. R. Léandre, “Wentzel-Freidlin estimates for jump process in semi-group theory: lower bound,” in Proceedings of the International Conference of Differential Geometry and Dynamical Systems, V. Balan, Ed., vol. 17 of Balkan Society of Geometers Proceedings, pp. 107–113, Bucuresti, Romania, 2010.
  20. R. Léandre, “Wentzel-Freidlin estimates for jump process in semi-group theory: upper bound,” in Proceedings of the International Conference on Scientific Computing, H. Arabnia, Ed., pp. 187–193, CSREA Press, Las Vegas, Nev, USA, 2010, To appear Compueter technology and applications.
  21. R. Léandre, “Varadhan estimates for a degenerated convolution semi-group: upper bound. To appear,” in Proceedings of the Fractional Differentiation and applications, M. Vinagre, Ed., Badajoz, Spain, October 2010.
  22. R. Léandre, “A criterium for the strict positivity of the density of the law of a Poisson process,” Advances in Difference Equations, Article ID 803508, 2011. View at Google Scholar
  23. R. Léandre, “Applications of the Malliavin calculus of Bismut type without probability,” in Proceedings of the Simulation, Modelling and Optimization, A. M. Madureira, Ed., pp. 559–564, 2006.
  24. R. Léandre, “Applications of the malliavin calculus of bismut type without probability,” WSEAS Transactions on Mathematics, vol. 5, pp. 1205–1211, 2006. View at Google Scholar
  25. R. Léandre, “Malliavin calculus of Bismut type in semi-group theory,” Far East Journal of Mathematical Sciences, vol. 30, no. 1, pp. 1–26, 2008. View at Google Scholar · View at Zentralblatt MATH
  26. R. Léandre, “Stochastic analysis without probability: study of some basic tools,” Journal of Pseudo-Differential Operators and Applications, vol. 1, no. 4, pp. 389–400, 2010. View at Publisher · View at Google Scholar
  27. R. Léandre, “A path-integral approach to the Cameron-Martin-Maruyama-Girsanov formula associated to a bilaplacian,” . Preprint.
  28. R. Léandre, “A generalized Fock space associated to a bilaplacian,” in Proceedings of the International Conference on Applied and Engineering Mathematics, Shanghai, China, October, 2011.
  29. K. Yosida, Functional Analysis, Springer, Heidelberg, Germany, Fourth edition, 1977.